my son of 24 yrs has been sick with first Juviniel Arythritis (systemic) which eventually went in remission?? sorta , But recently had a flare up which at his age is now called Adult-onset Stills disease. while in the hospital with 38000 plus white blood cell count they detected a blood clot in (or near )his heart. he has been taken Xarelto 20 mg. for months now along with prednizone to keep the arthritis symptoms undercontrol till the proper approvel come in for the embrel or ?. now the boy has already had his gall bladder removed , he was going tho the urologist for apparent prostatitis., which apparently is no longer an issue in copmarison (i mean ,,, are u serious) keeping in mind the boy is only 24 years old. any howe we went to have a TEE test done last Wednesday. ( the hospital since then, a county, free hospital mind you, has called everyday since then just to check on him :: Questions like are you short of breath, are you dizzy, does that concern me ??? most definitley. Makes me think he has a severe serious situation that they messed up and missed (and im not usually the suspiosious, conspiracy minded person)but with this second TEE test follow up apparently this blood clot is either 3x5 in size or 3.5 in size, and i dont know if its larger or smaller than when first released from his 10 stay in the hospital. but they or the tech who took the test (which i thought they could not tell you anything because the are not acctually a doctor, but whatever .,she told me he has an extra valve??? in his heart ? what does thtat mean? and why was it not noticed in the first TEE test ? he has a follow up with cardiology in 6 ,yas, 6 weeks. I know, Huh? but the boy has chronic heartburn ,,, my question was (it was yall who masked for more details) can Tumms 1000 mg be taken with The blood thinner to dissolve the clot/ thank you
I have a real concern that he is on prednisone and xarelto. Then you say he has heart burn. If prednisone causes an ulcer it can bleed, being helped along with xarelto. If I were him I'd be in my drs office to talk to him about that. I see no reason why he can't take tums. Just not at the same time as the other meds. Another question I have is anyone concerned that the clot hasn't dissolved? I'm wondering if what the tech saw as an "extra valve" may have been the clot. Does he have one dr coordinating his care? Do all his drs know what meds he's on and what he's being treated for? Does he always use the same pharmacist?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2011 • 1 answer
Posted 26 Nov 2012 • 2 answers
Posted 8 Sep 2014 • 1 answer
Posted 16 May 2017 • 1 answer
I drank sunmark antacid that was expired 7 years and then I vomitted. Could this be caused from the?
Posted 1 Sep 2017 • 0 answers